A Journal "Theory of Probability and Mathematical Statistics"
2022
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process   Special Issues   History  

Theory of Probability and Mathematical Statistics



A limit theorem for the sums of independent random elements in a Banach space

I. K. Matsak

Download PDF

Abstract: Conditions for the convergence of the maximum of the norms of sums of independent identical distributed random elements in the Banach spaces are studied. Examples of applications to analysis of statistics type ω2 are presented.

Keywords: Сentral limit theorem, Banach spaces, maximum of the norms of sums.

Bibliography:
1. P. Bachelier, Theorie de la speculation, Ann. Ecol. norm., 17 (1900), 21–86.
2. E. Erdos, M. Kac, On certain limit theorems in the theory of probability, Bull. Amer. Math. Soc., 52 (1946), 292–302.
3. A. V. Skorokhod, N. P. Slobodenyuk, Limit theorems for random walks, Naukova dumka, Kyiv, 1970. (Russian)
4. V. Paulauskas, On the distribution of the maximum of consecutive sums independent identically distributed random vectors, Lietuvos matem. rinkinys, 13 (1973), 133–138.
5. V. Paulauskas, S. Steishunas, On the rate of convergence of the maximum distribution of consecutive sums of independent random vectors to limit law, Lietuvos matem. rinkinys, 13 (1973), 139–147.
6. I. K. Matsak, Some limit theorem for maximum sums of independent random processes, Ukr. mat. j., 60 (2008), 1664–1674. (Ukrainian)
7. I. K. Matsak, A. M. Plichko, A. S. Sheludenko, Limit theorems for the maximum of sums of independent random processes, Ukr. mat. j., 70 (2018), 506–518. (Ukrainian)
8. N. N. Vachania, B. I. Tarieladze, S. A. Chobanyan, Probability distributions in Banach spaces, Nauka, Moscow, 1985. (Russian)
9. M. Ledoux, M. Talagrand, Probability in Banach Spaces, Springer, Berlin, 1991.
10. X. Fernique, Regularite des trajectoires des fonctions aleatoires gaussiennes, Lect. Not. Math., 480 (1975), 1–96.
11. G. Polya, G. Szego, Problems and theorems from analysis, vol. 1, Springer-Verlag, Berlin, Heidelberg, New York, 1964.
12. P. Billingsley, Convergence of probability measures, John Wiley and Sons, New York, London, Sydney, Toronto, 1968.
13. J. Lamperty, Probability, Benjamin, New York, 1966.
14. P. Levy, Processus stochastiques et mouvement brownien, Gauthier-Villars, Paris, 1937.
15. Z. Ciesielsky, Holder condition for realizations of Gaussian processes, TAMS, 99 (1961), 40315. Z. Ciesielsky, Holder condition for realizations of Gaussian processes, TAMS, 99 (1961), 40315. Z. Ciesielsky, Holder condition for realizations of Gaussian processes , TAMS, 99 (1961), 40315. Z. Ciesielsky, Holder condition for realizations of Gaussian processes, TAMS, 99 (1961), 403–413.
16. J. Lindenstrauss, L. Tzafriri, Classical Banach spaces , vol. 1, Springer-Verlag, Berlin, Heidelberg, New York, 1977.
17. I. I. Gihman, A. V. Skorokhod, The Theory of Stochastic Processes , vol. 1, Springer-Verlag, Berlin, Heidelberg, 2004.
18. L. N. Bolshev, N. V. Smirnov, Tables of mathematical statistics , Nauka, Moscow, 1983. (Russian)
19. A. S. Sheludenko, Limit theorem for some statistics of type Kolmogorov-Smirnov, Bulletin of Taras Shevchenko National University of Kyiv, ser. Mathematics. Mechanics, 38 (2017), no. 4, 54–58. (Ukrainian)